New to this forum -- looking for advice

#1

Hey, so I took finasteride for 6 days. I started noticing minor sexual side effects on day 5 and stopped after day 6 because these seemed to be getting stronger.

I stopped taking finasteride about 8 days ago. My current side effects include:

  • Lower sexual drive
  • Weaker erections (still hard enough to have sex, but not as hard as before)
  • Generally, less interest in sex (I could easily have sex or masturbate multiple times in one night two weeks ago – now I don’t feel like I could do that )
  • my penis feel a bit less sensitive than it used to
  • a frequent urge to pee that I never had before

Anyway, I was hoping to know if anyone else here took the drug for such a short period of time. If you did, how are you doing? Did you symptoms mostly go away? If so, how long did it take?

Thanks all!

#2

You may improve dramatically over the next few weeks and months. If I were you, I wouldn’t take a single supplement or pill if anything. Heal naturally. Sleep a lot, drink water, workout if you can. Many people recover in the first few weeks or months. We categorize PFS as greater than 3 months off drugs and still symptomatic. I wish you luck, man!

In addition, report your side effects to the FDA so they know we are getting messed up by these drugs. Officials need to know so they’ll be prompted to take action and be more likely to help us.

https://www.accessdata.fda.gov/scripts/medwatch/

6 Likes
#3

Thanks man!

I’ve seen some gradual improvement over the last week, so I’m hopeful.

Best of luck to you too!